U.S. doctors online nowAsk doctors free
Orlando, FL
A 28-year-old female asked:

I recently took monistat 3 ovule for a yeast infection i have. i an experiencing yellow clumpy discharge is this normal? i'm only on day 1

1 doctor answer1 doctor weighed in
Dr. Hunter Handsfield
Infectious Disease 54 years experience
Maybe not yeast: Did you self diagnose your yeast infection? Yeast doesn't normally cause colored (yellow) discharge. Colored discharge usually is due to other infections, including STDs if at risk. However, if you also have itching and irritation, yeast is still a good bet. If in doubt, see doctor, and for sure if symptoms don't clear up entirely after a few days of Monistat.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 19, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.